# SDR DL73S962271

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334DL
- Make and model: Boeing 737232
- Aircraft serial: 23105
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CRACKS DISCOVERED ON THE FORWARD FACE OF THE FS 178 BULKHEAD WEB WHILE ACCOMPLISHING SI 3-69482-14.  DAMAGE REMOVAL RESULTED IN ONE CUTOUT AT LBL 5.7, RANGING FROM WL 197 TO WL 203, AND A SECOND CUTOUT AT RBL 5.7, RANGING_FROM WL 197 TO WL 203.  LBL 5.7 CUTOUT MEASURES 4.125 VERTICALLY BY 1.0 IB TO OB.  THE RBL 5.7 CUTOUT MEASURES 4.75 VERTICALLY BY 1.125 IB TO OB.  THE WEB IS MANUFACTURED FROM 0.32 2023-T3CLAD ALUMINUM.
